A member asked:

I have non-pitting edema in both legs, worse in left. i take 40mg lasix (furosemide) & potassim plue elevating legs. now very painful with blisters. what is this?

2 doctors weighed in across 2 answers
Dr. Daniel Ries answered

Specializes in Nephrology and Dialysis

Nephrotic syndrome. Check a leg us and a urinalysis.

Answered Mar 3, 2013

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Michael Miller answered

Specializes in Wound care

Gotta disagree with doctor. Unless your hands, and other areas are also swollen, the likely diagnosis is from venous disease. This iswhen the veins in your legs do not bring the blood back up due to obesity, pregnancies, trauma or family history of same. You need to find a wound care specialist who works at least 3 full days in the wound center (no dabblers) to get a diagnosis and correct tx.

Answered Sep 1, 2013

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...